# SDR ASAA2022102740518

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,483 hours, 15,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK LT ILLUMINATES ON MC RECALL AND RESET WITH MC RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CTL BITE REF B737-800 FIM 21-62 TASK 801. LEFT TCV FAULT CLEARED. OPERATED PACKS, NO FAULTS, PACK LIGHT REMAINS OFF.
